Rocky Mountain Journal of Mathematics

The average error of quadrature formulas for functions of bounded variation

S. Graf and E. Novak

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 20, Number 3 (1990), 707-716.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Graf, S.; Novak, E. The average error of quadrature formulas for functions of bounded variation. Rocky Mountain J. Math. 20 (1990), no. 3, 707--716. doi:10.1216/rmjm/1181073094.

Export citation


  • S. Graf, R.D. Mauldin and S.C. Williams, Random homeomorphisms, Adv. in Math. 60 (1986), 239-359.
  • F.M. Larkin, Gaussian measure in Hilbert space and applications in numerical analysis, Rocky Mountain J. Math. 2 (1972), 379-421.
  • D. Lee and G.W. Wasilkowski, Approximation of linear functionals on a Banach space with a Gaussian measure, J. Complexity 2 (1986), 12-43.
  • E. Novak, Deterministic and stochastic error bounds in numerical analysis, Lecture Notes in Math. 1349 (1988).
  • K.R. Parthasarathy, Probability measures on metric spaces, Academic Press, New York.
  • A.V. Suldin, Wiener measure and its applications to approximation methods I, II. Izv. Vyssh. Uchebn. Zaved. Mat. 13, 18 (1959, 1960), 145--158, 165-179.
  • G.W. Wasilkowski, Average case optimality, J. Complexity 1 (1985), 107-117.
  • S. Zubrzycki, Some approximate integration formulas of statistical interest, Coll. Math. 11 (1963/64), 123--135.